American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 244 found      Go to page: 1 2 3 4 > >>

[1] Kôhei Uchiyama. Asymptotics of the densities of the first passage time distributions for Bessel diffusions. Trans. Amer. Math. Soc. 367 (2015) 2719-2742.
Abstract, references, and article information   
View Article: PDF

[2] L. Alili and P. Patie. Boundary crossing identities for Brownian motion and some nonlinear ode's. Proc. Amer. Math. Soc. 142 (2014) 3811-3824.
Abstract, references, and article information   
View Article: PDF

[3] J. Dhaene, A. Kukush and D. Linders. The multivariate Black \& Scholes market: conditions for completeness and no-arbitrage. Theor. Probability and Math. Statist. 88 (2014) 85-98.
Abstract, references, and article information   
View Article: PDF

[4] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information   
View Article: PDF

[5] Seán Dineen. Solutions. Graduate Studies in Mathematics 70 (2013) 281-298.
Book volume table of contents
View Article: PDF

[6] Seán Dineen. Martingales. Graduate Studies in Mathematics 70 (2013) 209-226.
Book volume table of contents
View Article: PDF

[7] Seán Dineen. Stochastic integration. Graduate Studies in Mathematics 70 (2013) 243-280.
Book volume table of contents
View Article: PDF

[8] Seán Dineen. Continuity and integrability. Graduate Studies in Mathematics 70 (2013) 143-164.
Book volume table of contents
View Article: PDF

[9] Seán Dineen. The Black-Scholes formula. Graduate Studies in Mathematics 70 (2013) 227-242.
Book volume table of contents
View Article: PDF

[10] Seán Dineen. Set theory. Graduate Studies in Mathematics 70 (2013) 29-58.
Book volume table of contents
View Article: PDF

[11] Seán Dineen. Money and markets. Graduate Studies in Mathematics 70 (2013) 1-16.
Book volume table of contents
View Article: PDF

[12] Seán Dineen. Fair games. Graduate Studies in Mathematics 70 (2013) 17-27.
Book volume table of contents
View Article: PDF

[13] Seán Dineen. Probability spaces. Graduate Studies in Mathematics 70 (2013) 77-106.
Book volume table of contents
View Article: PDF

[14] Seán Dineen. Lebesgue measure. Graduate Studies in Mathematics 70 (2013) 189-208.
Book volume table of contents
View Article: PDF

[15] Seán Dineen. Measurable functions. Graduate Studies in Mathematics 70 (2013) 59-76.
Book volume table of contents
View Article: PDF

[16] Seán Dineen. Probability Theory in Finance. Graduate Studies in Mathematics 70 (2013) MR MR3059814.
Book volume table of contents   

[17] Seán Dineen. Expected values. Graduate Studies in Mathematics 70 (2013) 107-142.
Book volume table of contents   
View Article: PDF

[18] Seán Dineen. Conditional expectation. Graduate Studies in Mathematics 70 (2013) 165-188.
Book volume table of contents   
View Article: PDF

[19] Michael Schröder. On three methods for analytic Laplace inversion in the framework of Brownian motion and their excursions. Quart. Appl. Math. 71 (2013) 549-572.
Abstract, references, and article information
View Article: PDF

[20] Il Yoo, Bong Jin Kim and Byoung Soo Kim. A change of scale formula for a function space integral on $C_{a,b}[0,T]$. Proc. Amer. Math. Soc. 141 (2013) 2729-2739.
Abstract, references, and article information   
View Article: PDF

[21] Georgiĭ Shevchenko. On a constant related to American type options. Theor. Probability and Math. Statist. 82 (2011) 171-175. MR 2790492.
Abstract, references, and article information   
View Article: PDF

[22] V. P. Zubchenko. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures. Theor. Probability and Math. Statist. 82 (2011) 11-26. MR 2790480.
Abstract, references, and article information   
View Article: PDF

[23] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF

[24] Ya. M. Khusanbaev. Some limit theorems for controlled branching processes. Theor. Probability and Math. Statist. 81 (2010) 51-58. MR 2667309.
Abstract, references, and article information   
View Article: PDF

[25] Gregory F. Lawler. Martingales. The Student Mathematical Library 55 (2010) 101-133.
Book volume table of contents
View Article: PDF

[26] Gregory F. Lawler. Random walk and discrete heat equation. The Student Mathematical Library 55 (2010) 1-48.
Book volume table of contents
View Article: PDF

[27] Gregory F. Lawler. Brownian motion and the heat equation. The Student Mathematical Library 55 (2010) 49-99.
Book volume table of contents
View Article: PDF

[28] Gregory F. Lawler. Random Walk and the Heat Equation. The Student Mathematical Library 55 (2010) MR MR2732325.
Book volume table of contents   

[29] Gregory F. Lawler. Fractal dimension. The Student Mathematical Library 55 (2010) 135-154.
Book volume table of contents   
View Article: PDF

[30] V. P. Zubchenko and Yu. S. Mishura. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. Theor. Probability and Math. Statist. 80 (2010) 47-59. MR 2541951.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 244 found      Go to page: 1 2 3 4 > >>